MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RESONATE; Ø4.2MM BONE SCREW, VARIABLE ANGLE, SELF-DRILLING, 16MM

GLOBUS MEDICAL, INC. RESONATE; Ø4.2MM BONE SCREW, VARIABLE ANGLE, SELF-DRILLING, 16MM
Model Number 1194.7216
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision surgery was needed to replace screws that backed out of a resonate plate post-operatively.
 
Additional Manufacturer Narrative
The device was unavailable for evaluation.It was reported that a revision surgery was needed to replace a screw that backed out of the bottom level of a 3 level extra lordotic resonate plate at c4-c7 post-operatively, on (b)(6) 2024.The sales rep reported the locking mechanism was broken and screw backed out.The exact date of the original surgery is currently unknown although the sales rep reported it was less than 1 year prior to the revision.The rep reported that there was no adverse effect to the patient.The surgeon replaced it with the same size plate and 4.6x16mm, variable angle, self-drilling rescue screws.No images are currently available.The screws do not appear to be damaged.They are slightly worn where they came in contact with the plate and/or sliders.No determinations can be made for the cause of the reported issue.

Brand Name
RESONATE
Common Device Name
Ø4.2MM BONE SCREW, VARIABLE ANGLE, SELF-DRILLING, 16MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key19734433
Report Number3004142400-2024-00154
Device Sequence Number7062440
Product Code KWQ
UDI-Device Identifier00193982152765
UDI-Public00193982152765
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K192314
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1194.7216
Device Lot NumberBAB912VD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2024
Initial Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexMale